Best Price*  ₹ 60.00
MRP ₹75.00
(Inclusive of all taxes) * Mkt: Knoll Heathcare Pvt Ltd * Country of Origin: India * Delivery charges if applicable will be applied at checkout

Check Availability & Expiry

PINCODE:


What is CETRIZINE COLD DS?

  • CETRIZINE COLD DS contains Paracetamol, Cetirizine and Phenylephrine
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information

What CETRIZINE COLD DS is used for?

  • It is used to treat common flu, sinusitis or bronchitis, stuffy nose, congestion, fever and allergic rhinitis

Talk to Doctor

Pregnancy & Breast Feeding

Children & Adolescents

Driving & Using Machines

Talk to your doctor if you:

  • are allergic to any of the other ingredients of this medicine
  • have heart problem
  • have high blood pressure (hypertension)
  • have gastrointestinal disorders
  • have liver or kidney disease
  • have overactive thyroid gland
  • have urination problem
  • have any breathing disorders
  •  If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine
  • Your doctor will give the right dose depends on your child’s age and body weight
[DRIVINGMACHINES]

Tell your doctor, if you are taking any other medicine including medicines obtained without prescription or any other supplements or herbal products.

  • Always take this medicine exactly as your doctor has told you
  • Shake well before use

If you take more CETRIZINE COLD DS

  • If you take more of this medicine, talk to your doctor or go to a nearest hospital immediately

If you forget to take CETRIZINE COLD DS

  • If you forget a dose, take it as soon as you remember it, however if it is nearly time for the next dose skip the missed dose
  • Do not take a double dose to make up for a forgotten dose

If you stop taking CETRIZINE COLD DS                                

  • Do not stop taking this medicine unless your doctor tells to do so

                               

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Serious
Common
Uncommon
Rare
Very Rare
[SERIOUS]
  • dizziness
  • stomach upset
  • nausea
  • dry mouth
[UNCOMMON]
[RARE]
[VERYRARE]
Additional Information
Storage
[ADDITIONALINFORMATION]
  • Keep this medicine out of reach of the children
  • Store at a room temperature of 15-25°C

PRODUCT DETAILS

    Net Qty
    1 N
    Item Weight
    75 g
    Ingredient
    Cetirizine Hydrochloride 2.5 MG+PARACETAMOL(ACETAMINOPHEN) 250 mg+PHENYLEPHRINE HYDROCHLORIDE 2.5 MG
    Hsn Code
    30049039
ALTERNATE BRANDS
TRIZACET COLD TANGY ORANGE FLAVOUR Suspension 60ml
Prescription Fever Rx required
Out of stock
Rs.48.00
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

CETRIZINE COLD DS Suspension 60ml

CETRIZINE COLD DS Suspension 60ml Mkt: Knoll Heathcare Pvt Ltd

M.R.P.: Rs.75.00
Copyright© 2022. All Rights Reserved.